# SDR SWAA2017101617089

- Difficulty date: August 28, 2017
- Submitted: October 17, 2017
- Operation: Air carrier
- Aircraft: N710SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27844
- Aircraft time: 68,248 hours, 40,612 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 114A50203
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 2 SLAT CRACKED AT ACTUATOR RIBS.  REPAIRED THE  SLAT IAW EA AND ER.
